An extreme point characterization of strategy-proof and unanimous probabilistic rules over binary restricted domains
Hans Peters,
Souvik Roy (),
Soumyarup Sadhukhan and
Ton Storcken
Journal of Mathematical Economics, 2017, vol. 69, issue C, 84-90
Abstract:
We show that every strategy-proof and unanimous probabilistic rule on a binary restricted domain has binary support, and is a probabilistic mixture of strategy-proof and unanimous deterministic rules. Examples of binary restricted domains are single-dipped domains, which are of interest when considering the location of public bads. We also provide an extension to infinitely many alternatives.
Keywords: Strategy-proofness; Probabilistic rules; Binary restricted domains; Single-dipped domains (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817300186
Full text for ScienceDirect subscribers only
Related works:
Working Paper: An extreme point characterization of strategy-proof and unanimous probabilistic rules over binary restricted domains (2016) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:69:y:2017:i:c:p:84-90
DOI: 10.1016/j.jmateco.2017.01.003
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().